Alert archive / New Mexico / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 292, NWS Albuquerque, NM

July 11, 2021Guadalupe County, Torrance County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Jul 11, 2021, 6:50 PM MDT for Guadalupe County, Torrance County, New Mexico. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 11, 2021, 6:50 PM MDT (00:50 UTC)
Expired
Jul 11, 2021, 7:30 PM MDT
In force
40 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Guadalupe County, NM, Torrance County, NM

The radar

The Cannon AFB radar (KFDX), 144 km from the middle of the area, began a volume at 00:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 11, 2:23 PM MDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 0.8 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 00:00Z on 2021-07-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1142 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 00:00Z on 2021-07-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1142 J/kg
Mixed-layer CIN
-19 J/kg
Mixed-layer LCL
2149 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
139 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

870 
WUUS55 KABQ 120050
SVRABQ
NMC019-057-120130-
/O.NEW.KABQ.SV.W.0292.210712T0050Z-210712T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
650 PM MDT Sun Jul 11 2021

The National Weather Service in Albuquerque has issued a

* Severe Thunderstorm Warning for...
  Southwestern Guadalupe County in east central New Mexico...
  East central Torrance County in central New Mexico...

* Until 730 PM MDT.

* At 650 PM MDT, a severe thunderstorm was located over Vaughn,
  moving south at 25 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Vaughn.

This includes the following highways...
 Highway 285 between Mile Markers 192 and 204.
 Highway 60 between Mile Markers 262 and 278.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a building.

Accumulations of hail on roads can create very slick and hazardous
driving conditions.

&&

LAT...LON 3475 10523 3470 10506 3435 10506 3450 10540
TIME...MOT...LOC 0050Z 358DEG 21KT 3461 10516 

HAIL...1.00IN
WIND...60MPH
 
$$

CA
1 follow-up statement
792 
WWUS55 KABQ 120109
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
709 PM MDT Sun Jul 11 2021

NMC057-120119-
/O.CAN.KABQ.SV.W.0292.000000T0000Z-210712T0130Z/
Torrance-
709 PM MDT Sun Jul 11 2021

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL TORRANCE COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
east central New Mexico.

LAT...LON 3447 10531 3455 10531 3471 10521 3470 10506
      3440 10506
TIME...MOT...LOC 0109Z 334DEG 14KT 3460 10511 

$$

NMC019-120130-
/O.CON.KABQ.SV.W.0292.000000T0000Z-210712T0130Z/
Guadalupe-
709 PM MDT Sun Jul 11 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM MDT
FOR SOUTHWESTERN GUADALUPE COUNTY...

At 709 PM MDT, a severe thunderstorm was located near Vaughn, moving
southeast at 15 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Vaughn.

This includes the following highways...
 Highway 285 between Mile Markers 192 and 204.
 Highway 60 between Mile Markers 265 and 278.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Accumulations of hail on roads can create very slick and hazardous
driving conditions.

&&

LAT...LON 3447 10531 3455 10531 3471 10521 3470 10506
      3440 10506
TIME...MOT...LOC 0109Z 334DEG 14KT 3460 10511 

HAIL...1.50IN
WIND...60MPH
 
$$

CA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 6:09 PM MDT, 41 minutes earlier.

Area forecast discussion, Jul 11, 6:09 PM MDT, 41 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Albuquerque NM
609 PM MDT Sun Jul 11 2021

.AVIATION...
00Z TAF CYCLE
Showers and thunderstorms are forecast to gradually decrease from
north to south this evening, lingering longest over southern areas.
Some storms may turn severe with wet microburst wind gusts to 50 kt,
large hail, and/or torrential rainfall with a risk of flash
flooding. Some showers and thunderstorms may linger over southeast
areas after midnight. Scattered-to-numerous showers and thunderstorms
will return Monday afternoon and evening, moving toward the south
and southwest at 15 to 25 mph off the high terrain. A few strong to
severe storms will again be possible.

44

&&

.PREV DISCUSSION...247 PM MDT Sun Jul 11 2021...
.SYNOPSIS...
Daily rounds of showers and thunderstorms are expected this week,
with some storms capable of producing heavy rain. Flash flooding will
be a concern for burn scars and areas that have already received
repeated rounds of precipitation. Temperatures will be near to below
average areawide through the week.

&&

.DISCUSSION...
SHORT TERM...(TONIGHT THROUGH MONDAY NIGHT)...
The recipe for flash flooding is coming together over parts of the
area thru late this evening. Strong moisture advection on deep-layer
southeast flow forced dewpoints into the low 70s across southeast NM
this morning where a few severe storms w/ torrential rainfall have
occurred. Destabilization will continue farther north and west where
strong afternoon heating and orographic lift fires storms along the
high terrain. Effective bulk shear of 30-40 kt w/ MLCAPE of 1500-
3000 J/kg, PWATs of 1.2-1.6", and steep lapse rates will lead to
more severe storms w/ flash flooding. A Flash Flood Watch has been
issued along with the Severe T-Storm Watch today. Several near-term
models support the storms currently developing over the northern mts
moving south thru the RGV late today then becoming a larger area of
heavy rain from Socorro County east to Torrance, Lincoln, and Chaves
counties thru midnight.

Another active day is in store Monday with the primary focus along
the Sangre de Cristo Mts by early afternoon. This activity will move
south and southwest into nearby highlands and plains thru Monday
evening w/ areas of heavy rainfall likely once again. Instability
will be sufficient again for a few more strong to severe storms but
w/ less coverage compared to today.

LONG TERM...(TUESDAY THROUGH SUNDAY)...
The upper high centered over SoCal begins to elongate eastward on
Tuesday. Meanwhile, gulf moisture continues to be wafted up across
the Chihuahuan and Sonoran deserts in the Desert Southwest, keeping
the daily rounds of showers and thunderstorms in play. Models
continue to elude to a shortwave trough descending into northern NM
Wednesday as the high continues to weaken and elongate. This will
bring enhanced lift to an already saturated environment, setting the
stage for another potentially active day across the northern half of
the forecast area. The high recedes towards the end of the week as a
closed low begins its descent off the coast of northwest Canada but
restrengthens and centers over the Four Corners by Saturday. Showers
and thunderstorms are expected each day throughout the long term,
with near to below normal temperatures prevailing.

Guyer/12

&&

.FIRE WEATHER...
The threat for showers and storms with heavy rainfall will continue
each day thru late this week. Abundant moisture and instability with
slow storm motions will elevate the risk for flash flooding over
recent burn scars. Temperatures will remain near to slightly below
normal for much of the week.

Guyer

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 8 PM MDT this evening for the following zones...
 NMZ201.

Flash Flood Watch until midnight MDT tonight for the following
zones... NMZ207-208-211-212-214-215-218>226-229-233-237>241.

&&
Hazardous weather outlook, Jul 11, 3:14 AM MDT, 15 hours 36 minutes before
Hazardous Weather Outlook
National Weather Service Albuquerque NM
314 AM MDT Sun Jul 11 2021

NMZ201>241-121100-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-Tusas Mountains Including Chama-
Jemez Mountains-Glorieta Mesa Including Glorieta Pass-
Northern Sangre de Cristo Mountains-
Southern Sangre de Cristo Mountains-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Espanola Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains Including Edgewood-
Estancia Valley-Central Highlands-South Central Highlands-
Upper Tularosa Valley-South Central Mountains-
Johnson and Bartlett Mesas Including Raton Pass-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
San Agustin Plains and Adjacent Lowlands-
314 AM MDT Sun Jul 11 2021

This hazardous weather outlook is for portions of north and central
New Mexico.

.DAY ONE...Today and Tonight

A few strong to severe storms are possible this morning across east
central and southeast New Mexico. Large hail and damaging winds will
be possible with these storms. This afternoon, numerous showers and
thunderstorms are expected to develop across the high terrain before
shifting over the lower elevations of central New Mexico by early
evening. Damaging wind gusts, large hail and heavy rainfall can be
expected with the strongest storms. Flash flooding will also be a
concern given slow storm movement. Areas over and downstream of burn
scars will be the most susceptible to flooding.

While northwest New Mexico largely misses out on precipitation today,
the heat will continue. It is expected that this will be the 4th
consecutive day Farmington exceeds 100 degrees. If working outdoors,
take frequent breaks and hydrate to avoid heat exhaustion.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Daily rounds of thunderstorm activity will persist through the week.
The potential for heavy rainfall and flash flooding will also
continue, especially over and downstream of recent burn scars.
Wednesday looks to be particularly active, especially north of I-40.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report severe weather, flooding impacts,
and rainfall amounts through the National Weather Service
Albuquerque web site at weather.gov/abq or by calling 1.888.386.7637.
You can also submit storm reports and photos on our Facebook page or
via Twitter using the hashtag nmwx.

34

In the hours before

Special weather statement, Jul 11, 6:01 PM MDT, 49 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
601 PM MDT Sun Jul 11 2021

NMZ220-224-225-120030-
Upper Tularosa Valley-Lower Rio Grande Valley-South Central
Highlands-
601 PM MDT Sun Jul 11 2021

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN LINCOLN AND SOUTHEASTERN
SOCORRO COUNTIES UNTIL 630 PM MDT...

At 601 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles southeast of Bingham, or 24 miles west of Carrizozo, moving
southwest at 15 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Heavy rain will also be possible with this storm.

This storm will remain over mainly rural areas of western Lincoln and
southeastern Socorro Counties.

This includes Highway 380 between Mile Markers 34 and 51.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
central New Mexico.

LAT...LON 3388 10631 3381 10605 3364 10605 3366 10650
TIME...MOT...LOC 0001Z 032DEG 13KT 3377 10628

CA
Special weather statement, Jul 11, 6:14 PM MDT, 36 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
614 PM MDT Sun Jul 11 2021

NMZ223-233-239-120045-
Eastern Lincoln County-Central Highlands-Guadalupe County-
614 PM MDT Sun Jul 11 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LINCOLN...
SOUTHWESTERN GUADALUPE AND SOUTHEASTERN TORRANCE COUNTIES UNTIL 645
PM MDT...

At 612 PM MDT, Doppler radar was tracking slow moving strong
thunderstorms between Corona, Duran and Vaughn.

Dime size hail and winds in excess of 40 mph will be possible with
these storms.

Heavy rain will also be possible with these storms.

Locations impacted include...
Vaughn and Duran.

This includes the following highways...
 Highway 285 between Mile Markers 186 and 204.
 Highway 60 between Mile Markers 260 and 288.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists can expect brief but sudden changes in visibility and
ponding of water on highways as storms move through the area.

Accumulations of small hail on roads can create very slick and
hazardous driving conditions.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
central and east central New Mexico.

LAT...LON 3460 10489 3452 10489 3411 10518 3437 10560
      3478 10523 3461 10483
TIME...MOT...LOC 0012Z 008DEG 12KT 3454 10522

CA
Special weather statement, Jul 11, 6:19 PM MDT, 31 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
619 PM MDT Sun Jul 11 2021

NMZ206-207-120045-
West Central Highlands-West Central Mountains-
619 PM MDT Sun Jul 11 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CIBOLA AND
SOUTHEASTERN MCKINLEY COUNTIES UNTIL 645 PM MDT...

At 619 PM MDT, Doppler radar was tracking a strong thunderstorm near
San Mateo, or 17 miles northeast of Grants, moving south at 25 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Heavy rain will also be possible with this storm.

Locations impacted include...
Cubero, San Fidel, San Mateo, Encinal and North Acomita Village.

This includes Interstate 40 between Mile Markers 102 and 103.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Accumulations of small hail on roads can create very slick and
hazardous driving conditions.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
west central New Mexico.

LAT...LON 3536 10764 3536 10742 3506 10746 3510 10779
TIME...MOT...LOC 0019Z 013DEG 22KT 3529 10758

CA
Local storm report, Jul 11, 6:48 PM MDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
648 PM MDT SUN JUL 11 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0554 PM     HAIL             CARRIZOZO               33.64N 105.88W
07/11/2021  M1.00 INCH       LINCOLN            NM   PUBLIC

0554 PM     FLASH FLOOD      CARRIZOZO               33.64N 105.88W
07/11/2021                   LINCOLN            NM   PUBLIC

&&

EVENT NUMBER ABQ202102445
EVENT NUMBER ABQ202102446

TRM
Special weather statement, Jul 11, 6:48 PM MDT, 2 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
648 PM MDT Sun Jul 11 2021

NMZ223-233-120115-
Central Highlands-Guadalupe County-
648 PM MDT Sun Jul 11 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GUADALUPE AND EAST
CENTRAL TORRANCE COUNTIES UNTIL 715 PM MDT...

At 647 PM MDT, Doppler radar was tracking a strong thunderstorm over
Vaughn, moving south at 20 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Heavy rain and frequent and dangerous cloud to ground lightning will
also be possible with this storm.

Locations impacted include...
Vaughn.

This includes the following highways...
 Highway 285 between Mile Markers 190 and 204.
 Highway 60 between Mile Markers 262 and 279.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists can expect brief but sudden changes in visibility and
ponding of water on highways as storms move through the area.

Accumulations of small hail on roads can create very slick and
hazardous driving conditions.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
central and east central New Mexico.

LAT...LON 3476 10524 3470 10504 3442 10503 3449 10540
TIME...MOT...LOC 0047Z 016DEG 17KT 3460 10517

CA
Special weather statement, Jul 11, 6:48 PM MDT, 2 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
648 PM MDT Sun Jul 11 2021

NMZ225-226-120115-
Upper Tularosa Valley-South Central Mountains-
648 PM MDT Sun Jul 11 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL LINCOLN COUNTY
UNTIL 715 PM MDT...

At 648 PM MDT, Doppler radar was tracking a strong thunderstorm near
Carrizozo, moving southeast at 30 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Ruidoso, Capitan, Carrizozo, Bonito Lake, Alto, Fort Stanton, Smokey
Bear Historical Park, Nogal and Angus.

This includes Highway 380 between Mile Markers 63 and 78, and between
Mile Markers 83 and 85.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Accumulations of small hail on roads can create very slick and
hazardous driving conditions.

&&

LAT...LON 3339 10573 3339 10598 3358 10603 3368 10587
      3349 10545 3338 10572
TIME...MOT...LOC 0048Z 305DEG 27KT 3356 10584

12

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 11, 6:01 PM MDTSpecial Weather StatementABQ29 min
Jul 11, 6:09 PM MDTFlash Flood WarningABQLincoln3 hr
Jul 11, 6:14 PM MDTSpecial Weather StatementABQ31 min
Jul 11, 6:19 PM MDTSpecial Weather StatementABQCibola26 min
Jul 11, 6:30 PM MDTSevere Thunderstorm WarningABQColfax, Harding, Mora, Union45 min
Jul 11, 6:48 PM MDTSpecial Weather StatementABQGuadalupe27 min
Jul 11, 6:48 PM MDTSpecial Weather StatementABQLincoln27 min
Jul 11, 7:06 PM MDTAreal Flood AdvisoryABQDe Baca, Guadalupe3 hr
Jul 11, 7:12 PM MDTSpecial Weather StatementABQSocorro33 min
Jul 11, 7:15 PM MDTSpecial Weather StatementABQHarding30 min
Jul 11, 7:29 PM MDTSpecial Weather StatementABQ31 min
Jul 11, 7:39 PM MDTSevere Thunderstorm WarningABQSocorro36 min
Jul 11, 7:46 PM MDTSpecial Weather StatementABQMora29 min
Jul 11, 7:55 PM MDTSevere Thunderstorm WarningABQHarding, Mora, San Miguel52 min
Jul 11, 8:19 PM MDTFlash Flood WarningABQSocorro3 hr
Jul 11, 8:21 PM MDTSpecial Weather StatementABQ24 min
Jul 11, 8:43 PM MDTFlash Flood WarningABQCatron3 hr
Jul 11, 9:21 PM MDTAreal Flood AdvisoryABQCatron3 hr
Jul 11, 10:20 PM MDTSevere Thunderstorm WarningABQColfax, Mora40 min
Jul 11, 10:59 PM MDTSevere Thunderstorm WarningABQColfax, Mora45 min
Jul 12, 3:30 AM MDTFlash Flood WatchABQCatron, Socorro17 hr
Jul 12, 1:47 PM MDTSpecial Weather StatementABQRio Arriba28 min
Jul 12, 1:56 PM MDTSevere Thunderstorm WarningABQRio Arriba23 min
Jul 12, 2:10 PM MDTAreal Flood AdvisoryABQMcKinley3 hr
Jul 12, 2:18 PM MDTAreal Flood AdvisoryABQRio Arriba, Taos3 hr
Jul 12, 2:23 PM MDTSpecial Weather StatementABQTaos37 min
Jul 12, 2:34 PM MDTSpecial Weather StatementABQMcKinley26 min
Jul 12, 2:54 PM MDTSpecial Weather StatementABQColfax36 min
Jul 12, 3:35 PM MDTSpecial Weather StatementABQColfax25 min
Jul 12, 3:38 PM MDTSpecial Weather StatementABQ37 min
Jul 12, 4:02 PM MDTAreal Flood AdvisoryABQMora3 hr
Jul 12, 4:08 PM MDTSevere Thunderstorm WarningABQSandoval21 min
Jul 12, 4:25 PM MDTAreal Flood AdvisoryABQMora, Taos3 hr
Jul 12, 4:27 PM MDTSpecial Weather StatementABQ33 min
Jul 12, 4:32 PM MDTSpecial Weather StatementABQUnion28 min
Jul 12, 4:38 PM MDTSpecial Weather StatementABQUnion37 min
Jul 12, 4:45 PM MDTFlash Flood WarningABQMora3 hr
Jul 12, 4:45 PM MDTSpecial Weather StatementABQSan Juan30 min
Jul 12, 4:56 PM MDTSpecial Weather StatementABQUnion34 min
Jul 12, 5:02 PM MDTAreal Flood AdvisoryABQSan Miguel3 hr
Jul 12, 5:04 PM MDTSpecial Weather StatementABQMora26 min
Jul 12, 5:11 PM MDTAreal Flood AdvisoryABQSandoval3 hr
Jul 12, 5:16 PM MDTSpecial Weather StatementABQCatron29 min
Jul 12, 5:16 PM MDTSevere Thunderstorm WarningABQUnion25 min
Jul 12, 5:23 PM MDTAreal Flood AdvisoryABQCatron3 hr
Jul 12, 5:26 PM MDTSpecial Weather StatementABQMora34 min
Jul 12, 5:28 PM MDTSpecial Weather StatementABQColfax32 min
Jul 12, 5:32 PM MDTSevere Thunderstorm WarningABQColfax, Union28 min
Jul 12, 5:38 PM MDTAreal Flood AdvisoryABQColfax, Union3 hr
Jul 12, 5:40 PM MDTAreal Flood AdvisoryABQCatron3 hr
Jul 12, 5:56 PM MDTAreal Flood AdvisoryABQCatron3 hr
Jul 12, 5:58 PM MDTSevere Thunderstorm WarningABQColfax, Harding, Union47 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.